# SDR SWAA2022042085226

- Difficulty date: March 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621PB FWD O/B CORNER IS CRACKED / [01] PART/MATERIAL IDENTIFIED PER SRM 57-41-01-0I-4 FIGURE 3 TABLE 3 ITEM 1 . FURTHER EXAMINATION FOUND 3 ADDITIONAL DAMAGED AREAS ALONG THE EDGE BAND AT FASTENER HOLES THAT EXCEED THE ALLOWABLE DAMAGE LIMITS AS GIVEN IN SRM 57-41-01-1A-1 PARA 4 A ZONE 1.  REPAIRS TO BE PERFORMED IAW SRM 51-70-05-2R-6 AS GIVEN IN SRM 57-41-01-2R-1 PARA 4 F TABLE 202 .;[07] CURED THE REPAIRS IAW SRM 51-70-05-2R-6 PARA 4 STEP G. REF CAL TOOL HOT BONDER ID NCX000526 SN 12051216 .;[10] ALUMINUM FOIL PLY WAS MISSING FABRICATED AND INSTALLED NEW ALUMINUM FOIL PLY USING BMS 8-289 LOT# 1474984-1 AND BMS 5-128 ADHESIVE LOT#1486135-1 THEN VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 S/N: UNKNOWN; THEN CURED USING THERMOMETER ID: ATS2208 S/N:43300740WS IAW SRM 51-70-14-2R-3 PARA 4.A.(4)(5)(A)1)4)5)(11)(A-I)
